MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH YSIO MAX; STATIONARY X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH YSIO MAX; STATIONARY X-RAY SYSTEM
Model Number 10762470
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 10/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens became aware of an incident that occurred on the (b)(6) max unit.A patient went in for examination and was sitting in a chair next to the patient table.While the technician was adjusting the height of the patient table, it moved down onto the patients leg.The technician then quickly pressed the emergency button to release the patient.It was reported that patient legs were pinched, and this resulted in the distal thigh of the patient being swollen.The reported incident occurred in (b)(6).
 
Additional Manufacturer Narrative
The operator manual contains a warning not to position a patient with legs under the table and not to move the table while patient is in seated position near the table.The patient tabletop is equipped with a collision detection system that stops system movement in case a collision is detected.Only the table frame has no collision detection.The investigation is on-going.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(6).
 
Additional Manufacturer Narrative
The issue was investigated in detail.According to the information received, the patient table had been lowered onto the patient's leg resulting in swelling of the distal thigh.It was confirmed that no medical intervention was necessary.The log files were delayed and no longer contained the time of event as the log files were overwritten.As the log files covering the time of event were no longer available for investigation, thus, the system configuration could also not be examined.There is a warning in the operator manual (doc.Id: xpb7-030.620.01.01.02; register 2 "system safety"; page 38-39) not to position patient legs under the table and not to move the table while a patient is seated near the table.The patient tabletop (not the table frame) is equipped with a collision detection system that stops system movements in case a collision is detected.The table frame itself, per system specifications, is not equipped with a collision sensor.According to the provided information the customer confirmed that the issue was caused by operator.No system malfunction could be determined.

Brand Name
YSIO MAX
Common Device Name
STATIONARY X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key12703869
Report Number3004977335-2021-02110
Device Sequence Number1559016
Product Code KPR
UDI-Device Identifier04056869004273
UDI-Public04056869004273
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10762470
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date03/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown